Democratic Underground Latest Greatest Lobby Journals Search Options Help Login
Google

WTF.....a rash under one arm

Printer-friendly format Printer-friendly format
Printer-friendly format Email this thread to a friend
Printer-friendly format Bookmark this thread
This topic is archived.
Home » Discuss » The DU Lounge Donate to DU
 
Rising Phoenix Donating Member (1000+ posts) Send PM | Profile | Ignore Sat Mar-15-08 10:32 AM
Original message
WTF.....a rash under one arm
was it the deoderant.....the hairdying process....the voldka...... :banghead:
Printer Friendly | Permalink |  | Top
nuxvomica Donating Member (1000+ posts) Send PM | Profile | Ignore Sat Mar-15-08 10:37 AM
Response to Original message
1. I used to get that from a stick deodorant
I switched to one of those crystal things and it stopped.
Printer Friendly | Permalink |  | Top
 
Rising Phoenix Donating Member (1000+ posts) Send PM | Profile | Ignore Sat Mar-15-08 10:42 AM
Response to Reply #1
2. I guess I'm not meant to wear deorderant
Printer Friendly | Permalink |  | Top
 
RadiationTherapy Donating Member (1000+ posts) Send PM | Profile | Ignore Sat Mar-15-08 01:25 PM
Response to Reply #2
4. Sorry to bother, but baking soda might be able to help.
Printer Friendly | Permalink |  | Top
 
Rising Phoenix Donating Member (1000+ posts) Send PM | Profile | Ignore Sat Mar-15-08 01:49 PM
Response to Reply #4
6. I was just going to look you up
because I remember you telling me about that....how exactly do I do that
Printer Friendly | Permalink |  | Top
 
siligut Donating Member (1000+ posts) Send PM | Profile | Ignore Sat Mar-15-08 02:01 PM
Response to Reply #6
13. How I have done it.
With baking soda, you need an adherent to aid in the placement, any lotion will do. Apply a thin layer of lotion to underarms, then using your just moisturized fingers, dip into a container of baking soda and apply to said pits. Just a very fine powdering as RadiationTherapy pointed out, it will create a white underarm ring if you use too much. Also, you can get added benefit by blending a few drops of lavender into the soda.
Printer Friendly | Permalink |  | Top
 
Rising Phoenix Donating Member (1000+ posts) Send PM | Profile | Ignore Sat Mar-15-08 02:03 PM
Response to Reply #13
14. thanks.... I'll try that when my rash clears up
Printer Friendly | Permalink |  | Top
 
RainDog Donating Member (1000+ posts) Send PM | Profile | Ignore Sat Mar-15-08 03:38 PM
Response to Reply #14
20. cheap, local drugstore
their brand tube of 100% pure aloe vera gel. put that on your rash. or, if you have an aloe plant at home, you can cut off a stem, CAREFULLY peel/cut off the peel and rub the insides of the leaf (the gel) on your rash.

aloe vera is gooood.
Printer Friendly | Permalink |  | Top
 
RadiationTherapy Donating Member (1000+ posts) Send PM | Profile | Ignore Mon Mar-17-08 11:19 AM
Response to Reply #6
24. Sorry; I got lost. The description by siligut is right on.
I use saliva instead of lotion, but it is all the same.
Printer Friendly | Permalink |  | Top
 
GreenPartyVoter Donating Member (1000+ posts) Send PM | Profile | Ignore Sat Mar-15-08 01:19 PM
Response to Original message
3. Not again :^(
Printer Friendly | Permalink |  | Top
 
Rising Phoenix Donating Member (1000+ posts) Send PM | Profile | Ignore Sat Mar-15-08 01:50 PM
Response to Reply #3
7. yes
I am most frustrated and just want to move on with my life.... I hate armpits!
Printer Friendly | Permalink |  | Top
 
GreenPartyVoter Donating Member (1000+ posts) Send PM | Profile | Ignore Sat Mar-15-08 01:53 PM
Response to Reply #7
9. I don't blame you!
Printer Friendly | Permalink |  | Top
 
Rising Phoenix Donating Member (1000+ posts) Send PM | Profile | Ignore Sat Mar-15-08 01:54 PM
Response to Reply #9
10. hehe
seriously the thought of going back on steroids.....grrrrr
Printer Friendly | Permalink |  | Top
 
GreenPartyVoter Donating Member (1000+ posts) Send PM | Profile | Ignore Sat Mar-15-08 01:57 PM
Response to Reply #10
11. were you taking pill form or using a cream?
Printer Friendly | Permalink |  | Top
 
Rising Phoenix Donating Member (1000+ posts) Send PM | Profile | Ignore Sat Mar-15-08 02:03 PM
Response to Reply #11
15. pill....prednisone
for over a month
Printer Friendly | Permalink |  | Top
 
GreenPartyVoter Donating Member (1000+ posts) Send PM | Profile | Ignore Sat Mar-15-08 02:06 PM
Response to Reply #15
17. I too k it for a few years.. had the moonface.. still have the stretch marks all over.. BUT
it was better than the alternative, which would have been having my large intestine completely removed.
Printer Friendly | Permalink |  | Top
 
Rising Phoenix Donating Member (1000+ posts) Send PM | Profile | Ignore Sat Mar-15-08 02:07 PM
Response to Reply #17
18. managed to avoid the moonface....thank god
but if I have to go back on it....who knows....its such a bitch but it really aggravates my bioplar, but like you said, its better than the alternative
Printer Friendly | Permalink |  | Top
 
GreenPartyVoter Donating Member (1000+ posts) Send PM | Profile | Ignore Sat Mar-15-08 02:12 PM
Response to Reply #18
19. Yep.. I wonder if being on it when I was a kid is one of the reasons
my bipolar is the way it is now. There's no question that there are some mood issues in my family anyway, but being on the steroids for so long probably didn't help. Took the docs until 2 years ago to figure out, though, that I am bipolar. All this time I just thought I was socially stupid. :(
Printer Friendly | Permalink |  | Top
 
fizzgig Donating Member (1000+ posts) Send PM | Profile | Ignore Sat Mar-15-08 01:26 PM
Response to Original message
5. awww honey
i hope it clears up quickly :hug:
Printer Friendly | Permalink |  | Top
 
Rising Phoenix Donating Member (1000+ posts) Send PM | Profile | Ignore Sat Mar-15-08 01:50 PM
Response to Reply #5
8. me too!
the benadryl only made it worse.....grrrrr
Printer Friendly | Permalink |  | Top
 
edbermac Donating Member (1000+ posts) Send PM | Profile | Ignore Sat Mar-15-08 02:00 PM
Response to Original message
12. Reminds me of a George Carlin joke.
"If you run out of deodorant, go into the kitchen and put a bay leaf under each arm. Doesn't help you stop perspiring, but you'll smell like soup."
Printer Friendly | Permalink |  | Top
 
Rising Phoenix Donating Member (1000+ posts) Send PM | Profile | Ignore Sat Mar-15-08 02:04 PM
Response to Reply #12
16. lol....
Printer Friendly | Permalink |  | Top
 
Inchworm Donating Member (1000+ posts) Send PM | Profile | Ignore Sat Mar-15-08 03:41 PM
Response to Original message
21. I'd go with the deodorant
or maybe the hair dye.

Never could it be the vodka !!

:hi:
Printer Friendly | Permalink |  | Top
 
suninvited Donating Member (1000+ posts) Send PM | Profile | Ignore Sat Mar-15-08 03:47 PM
Response to Original message
22. Have you tried the natural crystal stone deodorant?
I used to get rashes under my arm, too, and then I discovered the crystal stone at my local health food store. They are completely hypo allergenic, all natural mineral salts, I believe.
Printer Friendly | Permalink |  | Top
 
asteroid2003QQ47 Donating Member (1000+ posts) Send PM | Profile | Ignore Sat Mar-15-08 05:25 PM
Response to Original message
23. Liquid Rock Deodorant helps...
but, for me at least, won't cure what can be the cause of much misery.
If your problems persists, you might want to get your blood sugar checked
as high sugar in moist dark areas feeds yeast infections.
After bathing, drying with a hair dryer can be a big help also.
Printer Friendly | Permalink |  | Top
 
DU AdBot (1000+ posts) Click to send private message to this author Click to view 
this author's profile Click to add 
this author to your buddy list Click to add 
this author to your Ignore list Tue Sep 02nd 2014, 05:07 AM
Response to Original message
Advertisements [?]
 Top

Home » Discuss » The DU Lounge Donate to DU

Powered by DCForum+ Version 1.1 Copyright 1997-2002 DCScripts.com
Software has been extensively modified by the DU administrators


Important Notices: By participating on this discussion board, visitors agree to abide by the rules outlined on our Rules page. Messages posted on the Democratic Underground Discussion Forums are the opinions of the individuals who post them, and do not necessarily represent the opinions of Democratic Underground, LLC.

Home  |  Discussion Forums  |  Journals |  Store  |  Donate

About DU  |  Contact Us  |  Privacy Policy

Got a message for Democratic Underground? Click here to send us a message.

© 2001 - 2011 Democratic Underground, LLC